Hi folks, I was diagnosed with aortitis in dec 2015 and have been on prednisolone since then. I have tried tapering a couple of times last year, using alt days tapering and dead slow tapering, from 4mg. Both times, when I got to around 2mg dose, I began to feel unwell, with nausea, sweating, feeling tremulous and generally not well. At that point I increased up to 3mg and discussed this with my nurse specialist, who suggested that I 'tough it out'. I wasnt too sure about that so waited until I saw my consultant in July this year. He said that toughing it out may not be a bad idea and mentioned that my body would be producing some cortisol with the low dose of 3mg that I was taking. He also said my blood electrolytes were fine, with no suggestions of adrenal problems. He was keen to get me off steroids, as am I. He suggested a 1mg per month drop then stop. I wanted to do 0.5mg per month drop and he agreed, but thought the 1mg per month would be fine also. So I dropped to 2. 5mg for a month, felt ok, then to 2mg for a month, felt ok. I then decided to do a 1mg drop for a month to 1mg, then I stopped on oct 4th this year. I was ok for a few days, then started to feel unwell, with intense bouts of nausea, debilitating fatigue, light headedness, some dizziness, I vomited 2 days ago after a huge wave of nausea and have continued to feel quite wretched. On monday, my pharmacist delivered to me some Stugeron tablets for nausea, which helped, and I rang my gp yesterday for further advice. I told him I felt quite ill and that I thought it might be steroid withdrawal. My gp didnt ask for any symptoms and suggested that I take 0.5mg daily, until I see my specialist nurse tomorrow. This is my 2nd day on 0.5mg and I dont feel any better. I now have ringing in my ears, my head feels like cotton wool and Im still nauseous . To sum it up, I feel totally wretched. I wasnt impressed with the gp I spoke to, he didnt ask me any questions! I know about percentage of dose drops etc, but didnt feel too bad for the month that I took 1mg. I dont think I have any other illness. I need some advice please, Im so fed up with trying to get off steroids.